# SDR CALA2024050701359

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 71,384 hours, 25,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA5310-04554 REV C, OP 004 , AT RH 1 WI NDOW FRAME FOUND TO BE CRACKED. (REF AAR NR 100007984) WORK PERFORMED ON ROUTINE CARD 3502117-2000-0221, CUST W/C: 7384383, EA 5310-04554 REV. C. OP 004.
